# SDR IXXA20250423002

- Difficulty date: March 5, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N229AZ
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 111,247 hours, 19,826 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Retainer
- Part number: 141T49395
- Condition: Gouged
- Location: Zone 200
- Part time: 111,247 hours, 19,826 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK L2 SLIDING WINDOW CUTOUT FWD LOWER SEAL RETAINER DAMAGE
